So, I recently had sex for the first time ever about a month ago. Mid January.. a little over a day I had taken Take Action for an extra precaution because I had no other protection. I had made him pull out early as well; there was no "ejaculating" there was just precum that I had been worried about. A week later I had my period, though it only lasted 2 days! Mine is usually light and lasts 3-4 days; since it cut short it made me panic a bit. I didn't let it bother me too much for I wanted to wait for my next period. This week I had started spotting randomly about a days ago and am still spotting... My period normally starts closer to the end of the month so its had be slightly worried. Is this normal or some type of side effects from the morning after pill? Will I still get my period like normal towards the end of the month or is this it? Could I possibly be pregnant? I'm sorry if all this sounds so stupid! Hahah, I'm just alone on this for now; worrying about this on my own.